Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sometimes a side effect is just a side effect Scott in Vermont

Posted by Dinah on April 6, 2004, at 9:57:17

In reply to Mind over matter...., posted by Scott in Vermont on April 6, 2004, at 8:55:57

I don't think you necessarily psyched yourself out. Sexual side effects of SSRI's are so notorious that I'm way more surprised when people have none than when they have some. It is even hitting the mainstream in the form of TV shows. There was a Sex and the City episode where a potential male friend had chosen the relative peace that comes with Prozac over a sex life.

And anxiety and insomnia are absolutely typical start up effects, especially if you're rather prone to anxiety.

You might want to post the med part of the question on (plain) Psycho-Babble, the medication board. But I would aquit yourself of causing the side effects. :)

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:Dinah thread:333247
URL: http://www.dr-bob.org/babble/psycho/20040402/msgs/333270.html